# SDR 2009F00106

- Difficulty date: November 3, 2009
- Submitted: November 3, 2009
- Operation: General aviation
- Aircraft: N65PJ
- Make and model: Bell 206L-3
- Aircraft serial: 51127
- Aircraft time: 10,343 hours, 14,906 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Thrust Washer
- Part number: 206010110105
- Condition: Flaking
- Location: M/R Hub
- Part time: 1,190 hours
- Component: M/R Hub, Bell
- Component part number: 206011100147
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER MAIN ROTOR BLADE CHANGE, DURING TRACK AND BALANCE, ROTOR SYS WOULD NOT RESPOND TO NORMAL CORRECTIONS.  REMOVED ROTOR HEAD AND DISASSEMBLED TRUNION ASSY, FOUND "THRUST WASHER" FACE FLAKING OFF AND EFFECTING CENTERING.  REPLACED THRUST WASHER AND RE-CENTERED TRUNNION. TRACK AND BALANCE NORMAL.
